# SDR AALA20120323013

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 65,605 hours, 34,189 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 947F9463
- Condition: Unknown
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ONT - CREW REPORTED DURING CLIMBOUT RIGHT GENERATOR WAS CYCLING CAUSING RELAY CHATTER AND ALL LIGHTS AND GAUGES TO FLICKER.  EMERGENCY DECLARED FLIGHT RETURNED ONT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT BUS CONTROL UNIT AND GENERATOR CONTROL UNIT (MPN-947F9453).  SYSTEM GROUND CHECK NORMAL OPERATION.
